# SDR AALA20010193

- Difficulty date: February 5, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1232 - EN ROUTE LAX-ORD, DETECTED LOUD VIBRATION AT NOSE LANDING GEAR.  RETURNED LAX AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR DOOR LINK ASSEMBLY.  ACCOMPLISHED LANDING GEAR SWING RETRACTION TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
